Journal of Symbolic Logic 69 (2):612-616 (2004)

Let n be a positive integer. By a $\beta_{n}-model$ we mean an $\omega-model$ which is elementary with respect to $\sigma_{n}^{1}$ formulas. We prove the following $\beta_{n}-model$ version of $G\ddot{o}del's$ Second Incompleteness Theorem. For any recursively axiomatized theory S in the language of second order arithmetic, if there exists a $\beta_{n}-model$ of S, then there exists a $\beta_{n}-model$ of S + "there is no countable $\beta_{n}-model$ of S". We also prove a $\beta_{n}-model$ version of $L\ddot{o}b's$ Theorem. As a corollary, we obtain a $\beta_{n}-model$ which is not a $\beta_{n+1}-model$
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1082418545
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 50,391
Through your library

References found in this work BETA

Solution of a Problem of Leon Henkin.M. H. Löb - 1955 - Journal of Symbolic Logic 20 (2):115-118.
Uniformly Defined Descending Sequences of Degrees.Harvey Friedman - 1976 - Journal of Symbolic Logic 41 (2):363-367.
Minimum Models of Analysis.J. R. Shilleto - 1972 - Journal of Symbolic Logic 37 (1):48-54.
Descending Sequences of Degrees.John Steel - 1975 - Journal of Symbolic Logic 40 (1):59-61.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Note on Boolos' Proof of the Incompleteness Theorem.Makoto Kikuchi - 1994 - Mathematical Logic Quarterly 40 (4):528-532.
Query the Triple Loophole of the Proof of Gödel Incompleteness Theorem.FangWen Yuan - 2008 - Proceedings of the Xxii World Congress of Philosophy 41:77-94.
Nonstandard Models and Kripke's Proof of the Gödel Theorem.Hilary Putnam - 2000 - Notre Dame Journal of Formal Logic 41 (1):53-58.
The Scope of Gödel’s First Incompleteness Theorem.Bernd Buldt - 2014 - Logica Universalis 8 (3-4):499-552.
Heterologicality and Incompleteness.Cezary Cieśliński - 2002 - Mathematical Logic Quarterly 48 (1):105-110.
Other Proofs of Old Results.Henryk Kotlarski - 1998 - Mathematical Logic Quarterly 44 (4):474-480.
A Note on the First Incompleteness Theorem.Katsumasa Ishii - 2003 - Mathematical Logic Quarterly 49 (2):214-216.


Added to PP index

Total views
83 ( #110,403 of 2,326,156 )

Recent downloads (6 months)
6 ( #130,279 of 2,326,156 )

How can I increase my downloads?


My notes